MAUDE Adverse Event Report: TORNIER INC TORNIER HRS ASSEMBLY SCREW 40MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER HRS ASSEMBLY SCREW 40MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number ARS655104
Medical Device Problem Codes Loss of Osseointegration (2408); Noise, Audible (3273)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561)
Date of Event 11/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "patient had a revive (implant) put in on (b)(6) 2023.Patient came back complaining of pain and a clicking.Dr.Scheduled for a revision on 22 nov 2023 and it was discovered that the assembly screw had come loose and the proximal body was rotating".
 
Event or Problem Description
As reported: "patient had a revive (implant) put in on (b)(6) 2023.Patient came back complaining of pain and a clicking.Dr.Scheduled for a revision on (b)(6) 2023 and it was discovered that the assembly screw had come loose and the proximal body was rotating".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the returned device is conforming to specifications and fully functional.The device inspection revealed the following: the received device (screw) when inspected visually looks in good condition and shows no signs of damage.Moreover, the functional inspection was done by assembling the returned devices and it was observed the whole construct is intact & tightened, there were no signs of loosening.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labelling did not indicate any abnormalities.Based on investigation, the probable root cause was attributed to a patient related issue.As there are multiple patient related factors such as bone condition, activity level, and/or compliance to post-surgical instructions that can contribute to component loosening.If any further information is provided, the complaint report will be updated.

Brand Name
TORNIER HRS ASSEMBLY SCREW 40MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18352808
Report Number0001649390-2023-00350
Device Sequence Number8407222
Product Code PHX
UDI-Device Identifier00846832093281
UDI-Public00846832093281
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberARS655104
Device Lot NumberAZ4322047052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale